# SDR UPS96220589

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT FUSELAGE TERMINAL FITTING BS 870 HAS A 1 INCH CRACK EXTENDING BETWEEN TWO FASTENERS FWD, OUTER FLANGE, SIX INCHES ABOVE STR 13R.  REMOVED AND REPLACED RT 870 TERMINAL FITTING PER BOEING DWG 65C-23231 AND UPS EO 727-5310-3056.
